# SDR SIMA20120704005

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 24,210 hours, 22,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FORWARD CABIN EF-2C RECHARGEABLE FLASHLIGHT BOTTOM CAP O-RING SEAL DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD CABIN EF-2C RECHARGEABLE FLASHLIGHT.  THE FUNCTIONAL CHECK WAS GOOD.  NO OTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
